# SDR USAA070079

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 58,439 hours, 58,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1122173
- Condition: Cracked
- Location: Bs 295 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED, S-12L AT STA 295.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER EO 5305V203 DWG 65-17684, DEFECT SIZE: .5".
